MAUDE Adverse Event Report: COOK INC SILHOUETTE TRANSITIONLESS PUSH-PLUS DESIGN STIFFENED CANNULA; MICROPUNCTURE INTRODUCER, CATHETER

COOK INC SILHOUETTE TRANSITIONLESS PUSH-PLUS DESIGN STIFFENED CANNULA; MICROPUNCTURE INTRODUCER, CATHETER
Model Number MPIS-402-10.0-SC-NT-U-SST
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Micro puncture access obtained in right common femoral artery.During sheath exchange and removal of micro puncture sheath, the micro sheath sheared off on the right groin area.Approximately 5 cm of distal portion of micro introducer sheath sheared off in body.Fda safety report id # (b)(4).

Brand Name
SILHOUETTE TRANSITIONLESS PUSH-PLUS DESIGN STIFFENED CANNULA
Common Device Name
MICROPUNCTURE INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
bloomington IN 47404
MDR Report Key8944759
Report NumberMW5089425
Device Sequence Number2472058
Product Code DYB
UDI-Device Identifier00827002355507
UDI-Public(01)00827002355507(17)220607(10)
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2022
Device Model NumberMPIS-402-10.0-SC-NT-U-SST
Device Catalogue NumberG35550
Device Lot Number9796873
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age83 YR